Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
ON THE SYSTEMS OF FINITE WEIGHTS ON THE ALGEBRA OF BOUNDED OPERATORS AND CORRESPONDING TRANSLATION INVARIANT MEASURES
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2019
Языканглийский
  • Бикчентаев Айрат Мидхатович, автор
  • Sakbaev Vsevolod Zhanovich, автор
  • Библиографическое описание на языке оригинала A. M. Bikchentaev, OV. Zh. Sakbaev, On the systems of finite weights on the algebra of bounded operators and corresponding translation invariant measures //Lobachevskii Journal of Mathematics, 2019, Vol. 40, No. 8, pp. 1039–1044
    Аннотация We describe the class of translation invariant measures on the algebra B(H) of bounded linear operators on a Hilbert space H and some of its subalgebras. In order to achieve this we apply two steps. First we show that a total minimal system of finite weights on the operator algebra defines a family of rectangles in this algebra through construction of operator intervals. The second step is construction of a translation invariant measure on some subalgebras of algebra B(H) by the family of rectangles. The operator intervals in the Jordan algebra B(H)^{sa} is investigated. We also obtain some new operator inequalities.
    Ключевые слова Hilbert space, projection, operator interval, Jordan algebra, translation invariant measure, trace, Hilbert?Schmidt operator, operator inequality, convexity
    Название журнала Lobachevskii Journal of Mathematics
    Ссылка для РПД http://dspace.kpfu.ru/xmlui/bitstream/handle/net/151737/F_LOJM1039.pdf?sequence=1&isAllowed=y
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=206282
    Файлы ресурса 
    Название файла Размер (Мб) Формат  
    F_LOJM1039.pdf 0,51 pdf посмотреть / скачать

    Полная запись метаданных